# SDR FDEA202506010826

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 44,208 hours, 7,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 624EN338R
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS REMAIN ON AFTER CLOSING AND ARMING 1L AND 1R.   SLAVED IN NEW L1 DOOR OPEN SWITCH (S52125) AND DOOR ARMING/EMERGENCY LIGHTS   OPERATED NORMAL. R&R SAME AND CHECKS GOOD. ALSO R&R EMERGENCY POWER ASSIST RESERVOIR DUE LOW PRESSURE AND CHECKS GOOD. AMM 52-11-28-2.
